Jump to content
CrazyBoards.org

Stimulants and crying spells


Recommended Posts

I haven't been here on CB in a while because things have just been pretty much blah-esque stable. Probably because I don't have a job and I'm livin' it up in NYC off a huge private loan. WOOOO.

Scratch that, graduating in a few weeks. I was taking Adderall from like winter 05-07 until I just wore it out, my body was just too friggin' exhausted and so I decided instead to adjust my workload and take it sloooow. Which was good, but, see I really do have ADD. Stimulants work. So simple. But I can't DO anything (I'm not going to get into why because all a ya'll already know exactly what I'm talking about!) I mean, I can't attempt to DO something and end up doing 30 other mini tasks accidentally instead without even realizing it and then when its too late finding out that what I was putzing around doing couldn't even qualify under the word 'task.'

Anywhooo.... I stopped the adderall because I had severe sleep issues (AFTER stopping during winter break, oddly) and major depression, and when I took it I started to feel too yucky. Tense, irritable, focused, and sad.

So now we've decided to give Ritalin a go, @ 10 mg.

It makes me cry. What the hell?

Anyone else experience emotional sensitivity increase on stimulants? Maybe its just that I'm graduating and I don't want to leave the beautiful world of school but I know for sure there's gotta be some chemical component cuz I'm not on it now and I'm not about to cry...

Link to comment
Share on other sites

ritalin gave me really bad crying spells when it wore off. adderall was hard on my anxiety, dexedrine seems neutral so far.

stims commonly mess with emotional sensitivity, you may want to try another stim and see if it has less of an emotional impact.

Link to comment
Share on other sites

While stimulants can be destabilizing and people with a history of mood problems should get that under control before taking one, forgetting to eat can be a big factor here too. If you don't eat for ten or twelve hours a day every day, you will definitely feel like crap. Balance Bars are your friend.

Link to comment
Share on other sites

  • 2 months later...

Yes, I have, especially so on the short acting form of Adderall. When I was younger, and on Ritalin, I had problems also, but nothing compared to what I experienced on Adderall. Don't get me wrong, though, Adderall has been of immense help for a long time. To compensate for the mood altering effects of the stimulants, all I needed was a slight adjustment to the current medications and supplements I am on.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...